# SDR J7SA20181106001

- Difficulty date: November 6, 2018
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010009
- Aircraft time: 2,227 hours, 1,533 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-STAB TOP FAIRING PAINT AND HONEYCOMB STRUCTURE IS PEELING AND ERODING. THIS SDR TO BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION. REMOVED AND REPLACED V-STAB TOP AFT FAIRING ASSY AS REQUIRED REMOVED AND REPLACED LIGHT ASSY WITH NEW AS REQUIRED PERFORMED SATISFACTORY CHECKS OF ALL LIGHTS.
